# SDR DLM88961042

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217520
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDSHIELD CRACKED AND SHATTERED AT FL 350.  ACCOMPLISHED ABNORMAL PROCEDURES.  DIVERTED TO CVG.  C/A REMOVED AND REPLACED F/O'S WINDSHIELD AND CONTROLLER PER M/M CHAPTER 56 (CONTROLLER P/N 617-2).
